# SDR SWAA096914

- Difficulty date: October 29, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 14,777 hours, 8,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, EMERGENCY EXIT BATTERIES FAILED CAPACITY TEST.  REMOVED AND REPLACED BATTERIES PER MM.
